# SDR MASA2020042010165

- Difficulty date: April 20, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 40,500 hours, 32,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLASS DIVIDER AND OVHD EMER LTS INOP
